# SDR 2002F00633

- Difficulty date: April 25, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9428 - MCO-MIA - DURING FLIGHT, LEFT FIRE LOOP AMBER ANNUNCIATOR CAME ON.  REMOVED AND REPLACED LEFT ENGINE FORWARD FIRE LOOP.  OPERATIONAL TEST NORMAL.  (M)
